Open Access Library Journal

Volume 3, Issue 6 (June 2016)

ISSN Print: 2333-9705   ISSN Online: 2333-9721

Google-based Impact Factor: 0.47  Citations  

Proofs of the Density Theorem and Fatou’s Radial Limit Theorem Using the Poisson Integral

HTML  XML Download Download as PDF (Size: 296KB)  PP. 1-8  
DOI: 10.4236/oalib.1102732    618 Downloads   984 Views  
Author(s)

ABSTRACT

Using only the Poisson integral and elementary convergence theorems, we prove the well-known Density theorem and Fatou’s radial limit theorem.

Cite this paper

Marafino, J. (2016) Proofs of the Density Theorem and Fatou’s Radial Limit Theorem Using the Poisson Integral. Open Access Library Journal, 3, 1-8. doi: 10.4236/oalib.1102732.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.